Facebook Pixel

why does nucynta 50mg take away my sex drive.??? does anyone know.???? carol...

By November 29, 2010 - 10:24pm
Rate This

Add a Comment1 Comments

Hi Mason,
Thanks for your question and for finding EmpowHER. Nucynta is meant to be a short term drug used to control pain. It should only be used if pain is severe enough, and can't be controlled with other (over-the-counter) pain relievers. From what I've read online, nucynta can be habit forming, so if you have been taking it for a while you may want to call your doctor to ask about how to reduce your intake, or switch to a different pain reliever that isn't a narcotic. I didn't see low-libido as a side effect of taking the drug.
Are you sure it's the nucynta that's causing your low-lidibo?
For more information, please review these articles:
Nucynta Drug Information Sheet, and Low Libido Advocacy Sheet
Good luck and let us know how you are doing.

November 30, 2010 - 8:23am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sexual Health

Get Email Updates

Resource Centers

Related Checklists

Sexual Health Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!